MathSciNet Relay Station
MathSciNet bibliographic data
MR2182444 (2006i:60068) 60G99 (26C10)
Wschebor, Mario On the Kostlan-Shub-Smale model for random polynomial systems. Variance of the number of roots. J. Complexity 21 (2005), no. 6, 773–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement